Quantum mass corrections for affine Toda solitons

Niall MacKay, G. M. T. Watts

Research output: Contribution to journalArticlepeer-review


We calculate the first quantum corrections to the masses of solitons in some imaginary-coupling affine Toda theories using the semi-classical method of Dashen, Hasslacher and Neveu. The theories divide naturally into those based on the simply-laced, the twisted and the untwisted nonsimply-laced algebras. We find that the classical relationships between soliton and particle masses found by Olive et al. persist for the first two classes, but do not appear to do so naively for the third.
Original languageEnglish
Pages (from-to)277-309
Number of pages33
JournalNuclear Physics B
Issue number1-2
Publication statusPublished - 8 May 1995

Cite this